# SDR DALA2019070804123

- Difficulty date: July 7, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 30,805 hours, 10,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1159969) DURING INSPECTION FOUND CORROSION SUPPORT ZEE LOCATED BTW BS727 TO BS767 AT LEVEL STR25R AT AFT CARGO COMPARTMENT. REPLACED SUPPOR ZEE LOCATED BTW BS 727 TO BS 767 AT LEVEL STR 25R AFT CARGO COMPARTMENT ASPER SRM 51-10-02 AND DRAWING #146A7500.
